MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD
Model Number 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
At the time of implant while anchoring the sensing lead, the surgeon noticed some air bubbles from the lead tract.She was concerned with possible pneumothorax so she injected some saline and asked anesthesia for some manual breaths.Did not notice anything more so she continued with procedure.Shortly after, when anchoring the second anchor more air bubbles were noticed.She called for xray post implant before waking the patient.Xray read by radiologist and a pneumothorax was detected.The patient returned to hospital and was admitted and a chest tube was inserted to treat the pneumothorax.

Brand Name
INSPIRE
Common Device Name
SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6988423
Report Number3007666314-2017-00022
Device Sequence Number13484381
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;